Braided bi-Galois theory II : The cocommutative case

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

SCHAUENBURG, Peter, 2010. Braided bi-Galois theory II : The cocommutative case. In: Journal of Algebra. 324(11), pp. 3199-3218. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2010.07.029

@article{Schauenburg2010Braid-12759, title={Braided bi-Galois theory II : The cocommutative case}, year={2010}, doi={10.1016/j.jalgebra.2010.07.029}, number={11}, volume={324}, issn={0021-8693}, journal={Journal of Algebra}, pages={3199--3218}, author={Schauenburg, Peter} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/12759"> <dcterms:title>Braided bi-Galois theory II : The cocommutative case</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-12T08:54:58Z</dc:date> <dc:contributor>Schauenburg, Peter</dc:contributor> <dcterms:bibliographicCitation>First publ. in: Journal of Algebra 324 (2010), 11, pp. 3199-3218</dcterms:bibliographicCitation> <dc:creator>Schauenburg, Peter</dc:creator> <dc:rights>deposit-license</dc:rights> <dcterms:abstract xml:lang="eng">We study groups of bi-Galois objects over a Hopf algebra H in a braided monoidal category Β. We assume H to be cocommutative in a certain sense; this does not mean that H is a cocommutative coalgebra with respect to the braiding given in Β, but it is cocommutative with respect to a different braiding subject to specific axioms. The type of cocommutative Hopf algebras under consideration (investigated in previous papers) occurs naturally, for example in Majid's transmutation construction. We show that for cocommutative H the suitably defined cocommutative bi-Galois objects form a subgroup in the group of H-H-bi-Galois objects. We also show that all cocycles on H are lazy, and that second (lazy) cohomology describes the subgroup of cleft bi-Galois extensions in the group of cocommutative ones.</dcterms:abstract> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/12759"/> <dcterms:issued>2010</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-12T08:54:58Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto